Accessibility navigation


Toeplitz operators with distributional symbols on Fock spaces

Perälä, A., Taskinen, J. and Virtanen, J. (2011) Toeplitz operators with distributional symbols on Fock spaces. Functiones et Approximatio Commentarii Mathematici, 44 (2). pp. 203-213. ISSN 0208-6573

Full text not archived in this repository.

To link to this article DOI: 10.7169/facm/1308749124


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:29123
Publisher:Faculty of Mathematics and Computer Science, Adam Mickiewicz University

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation